Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13167
Title: On the boundary behaviour of solutions to parabolic equations of p−Laplacian type
Authors: Gianazza, Ugo
Salsa, Sandro
Keywords: Degenerate and singular parabolic equationsparabolic p-LaplacianCarleton estimatesboundary Harnack principle
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: We describe some recent results on the boundary behavior of non-negative solutions to a class of degenerate/singular parabolic equations, whose prototype is the parabolic p-Laplacian. More precisely we focus on Carleson-type estimates and boundary Harnack principles.
URI: http://hdl.handle.net/10077/13167
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13167
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat 
21_RIMUT48.pdf2.35 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

105
checked on Oct 21, 2018

Download(s)

79
checked on Oct 21, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons